# SDR SWAA2015111846122

- Difficulty date: October 23, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEAT TRACK FLANGE FWD INBD HOLE CRACKED AT BS 727B, LBL 45.5.  REPAIRED FLANGE IAW EA & ER.
